# SDR AALA20010853

- Difficulty date: April 18, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION FOUND AT STATION 725 ON LOWER TRAILING EDGE OF WING, RT WING.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO DATED 4/18/2001 ESO 11697.  (M)
